# SDR CA070328003

- Difficulty date: March 23, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Aircraft time: 14,929 hours
- Engine: Ge CF348E5A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 600752406
- Condition: Failed
- Location: Hyd System
- Part time: 15,054 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE SERVICING AFTER A/C ARRIVAL, HYD FLUID WAS NOTICED LEAKING OUT OF THE BOTTOM OF THE RUDDER AND RUNNING DOWN THE TAILCONE AND TO THE GROUND. PANELS WERE REMOVED TO LOCATE THE LEAK, FIGURING THAT THERE WAS A BAD RUDDER PCU LEAKING. WHAT WAS FOUND IT WAS THE NR 3 HYDRAULIC RETURN SYSTEM LINE P/N 600-75240-6 CHAFED THREW AT THE BOTTOM OF THE HORIZONTAL STAB REAR SPAR. 3 MONTH PREVIOUS A 15,000 HOUR INSP WAS C/O AND THE CENTER BOTTOM HINGE BEARING WAS FOUND WORN OUT, SO THE HOLE BRACKET ASSY WAS REPLACED. TO REPLACED THIS BRACKET THE HYD LINE OF THE NR 3 RETURN SYSTEM HAD TO BE DISASSEMBLE TO GAIN ACCESS TO THE BRACKET. WHEN THE RUDDER WAS REMOVED TO DO THE REPAIR, AS THIS LINE IS ON THE REAR SP
